# SDR QXEA2009010401097

- Difficulty date: December 30, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 21,179 hours, 15,536 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Holder
- Condition: Arced
- Location: Cokcpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN'S SIDE CHART HOLDER ARCED AND IS INOP.   DEACTIVATED AND PLACED ON MEL 33-11-1. RETURNED TO SERVICE.
